# SDR AALA202206293996

- Difficulty date: June 9, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A8127
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO RIGHT HAND TRANSITION PANEL LOCATED FROM BS 767 TO BS 793 AT RBL 44. REPLACED TRANSITION PANEL PER DWG 146A8127, AARD 51-00-05, AND SRM 51-40-02.
